# SDR MWEA99156

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 99582123
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 760 TEE IS BLENDED BEYOND LIMITS BETWEEN LONGERON 28 & 29L.  MTC FABRICATED AND INSTALLED NEW TEE SECTION.
